MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/wnf.0000000000000032

Медицинская библиотека · Clinical neuropharmacology · 2014

Hiccups associated with switching from olanzapine to aripiprazole in a patient with paranoid schizophrenia.

Hori Hikaru, Nakamura Jun

Клинический случайСтатьяПеревод в очереди

Аннотация

This article reports the case of a 29-year-old schizophrenic woman without somatic illness in whom switching from olanzapine to aripiprazole induced hiccups. Antipsychotics are thought to be effective in the treatment of hiccups; however, they have rarely been reported to induce hiccups. Within 24 hours of taking aripiprazole, the patient began having hiccups continuously. One week after the hiccups ceased, the patient resumed taking aripiprazole, and the hiccups began again. Although rare, this case study suggests that aripiprazole induces hiccups.

Для цитирования: Hori Hikaru, Nakamura Jun. Hiccups associated with switching from olanzapine to aripiprazole in a patient with paranoid schizophrenia.. Clinical neuropharmacology. 2014. DOI: 10.1097/wnf.0000000000000032.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.